Volume 175 Issue 2 – March 2012

The Kashiwara-Vergne conjecture and Drinfeld’s associators

Pages 415-463 by Anton Alekseev, Charles Torossian

The quantitative behaviour of polynomial orbits on nilmanifolds

Pages 465-540 by Ben Green, Terence Tao

The Möbius function is strongly orthogonal to nilsequences

Pages 541-566 by Ben Green, Terence Tao

Thom polynomials of Morin singularities

Pages 567-629 by Gergely Bérczi , András Szenes

The Borel Conjecture for hyperbolic and CAT(0)-groups

Pages 631-689 by Arthur Bartels, Wolfgang Lück

Global solutions for the gravity water waves equation in dimension 3

Pages 691-754 by Pierre Germain, Nader Masmoudi, Jalal Shatah

Generic mean curvature flow I; generic singularities

Pages 755-833 by Tobias H. Colding, William P. Minicozzi II

The Weil-Petersson geodesic flow is ergodic

Pages 835-908 by Keith Burns, Howard Masur, Amie Wilkinson

Rayleigh-Taylor breakdown for the Muskat problem with applications to water waves

Pages 909-948 by Ángel Castro, Diego Córdoba, Charles Fefferman, Francisco Gancedo, María López-Fernández

Mixed Tate motives over $\mathbb{Z}$

Pages 949-976 by Francis Brown

Evaluation of the multiple zeta values $\zeta(2,\dots,2,3,2,\dots,2)$

Pages 977-1000 by Don Zagier